MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 6F; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 6F; INTRODUCER, CATHETER
Model Number 1000093-015
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2017
Type of Reportable Event Malfunction
Event or Problem Description
As reported: when the physician was breaking away the sheath - both tabs broke off, and the hub broke into several pieces.The physician had to use some clamps to tear it away.No issue for patient.This event is related to mdr 2183787-2017-00086.

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER 6F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key6731737
Report Number2183787-2017-00087
Device Sequence Number19013884
Product Code DYB
UDI-Device Identifier00821329600579
UDI-Public(01)00821329600579(11)171020(17)190307(10)W3645161
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2019
Device Model Number1000093-015
Device Lot NumberW3645161
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2017
Initial Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1